# SDR 07FDEA01309

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nacelle
- Part number: 6519686765
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIXED COWL UPPER SECTION CRACKED AT UPPER FWD CORNER.  REPLACED FIXED COWL, NEW COWL INSTALLED ON WC 70T0001-01.
